Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 14, 2005, 9:51 PM CST for Caddo Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2005, 9:51 PM CST (03:51 UTC)
- Expired
- Mar 14, 2005, 10:45 PM CST
- In force
- 54 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Caddo Parish, LA
The radar
The Shreveport radar (KSHV), 15 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2813 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 8:58 PM CST, 53 minutes earlier.
Area forecast discussion, Mar 14, 8:58 PM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 858 PM CST MON MAR 14 2005 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER EAST TEXAS IN AREA OF ISENTROPIC LIFT. UPDATED TO INCLUDE SHOWERS AND STORMS IN THE FORECAST. ADJUSTED CLOUD COVER...TO CLEAN UP EVENING WORDING. WITH LOW WET BULB ZERO AND DRY AIR IN THE LOW LEVELS HAVE RECEIVED SOME REPORTS OF HAIL IN EAST TEXAS. && .PRELIMINARY POINT TEMPS/POPS... SHV 42 50 42 52 / 30 80 70 40 MLU 41 54 43 53 / 20 80 70 40 DEQ 35 45 39 51 / 30 80 70 30 TXK 40 48 40 52 / 30 80 70 30 ELD 39 51 41 51 / 20 80 70 30 TYR 42 50 41 50 / 40 80 70 40 GGG 42 50 42 52 / 40 80 70 40 LFK 43 55 43 56 / 40 80 60 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && IV
Hazardous weather outlook, Mar 14, 12:00 PM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST MON MAR 14 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-151200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST MON MAR 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:48 PM CST | Severe Thunderstorm Warning | SHV | Nacogdoches | 27 min |
| Mar 14, 8:50 PM CST | Severe Thunderstorm Warning | SHV | Rusk | 25 min |
| Mar 14, 9:13 PM CST | Severe Thunderstorm Warning | SHV | Panola | 32 min |
| Mar 14, 9:36 PM CST | Severe Thunderstorm Warning | SHV | Shelby | 24 min |
| Mar 14, 9:46 PM CST | Severe Thunderstorm Warning | SHV | De Soto | 59 min |
| Mar 14, 10:25 PM CST | Severe Thunderstorm Warning | SHV | Red River | 65 min |
| Mar 14, 10:47 PM CST | Severe Thunderstorm Warning | SHV | Bienville | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.